| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
02/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Wrong test strips returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Test strip (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for high blood glucose results.Nurse is calling on behalf of the customer.The customer is concerned with results obtained of 300 mg/dl.The expected fasting blood glucose test result range is 180 mg/dl.The customer feels well at time of call and did report prior symptoms of feeling faint and dizzy.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 04/17/2019 and open vial date is approximately three weeks ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer got some wrong results yesterday.Customer states that she ran a blood test and got result of 300 mg/dl fasting.She took some medicine and then her glucose drop too low.Customer states that she started to feel dizzy and about to faint, unable to walk/ wobbling.She then got something to eat and the result came up.Customer states that her glucose drop low because she took the medication base on the results the meter was given and then her sugar drop low.Nurse states that she almost (b)(6) and she does not fully remember.Customer does not remember how low her glucose dropped.